# SDR CA000331005

- Difficulty date: March 25, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 18,718 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3242 · Brake
- Part: Seal
- Part number: 214664
- Condition: Failed
- Location: Brake Assy
- Part time: 4,318 hours, 5,146 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) BRAKE ASSY LEAKING. REPLACED
